# SDR ASAA1058025

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,340 hours, 4,286 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 RADIO RECEIVER IS GARBLED AND UNUSABLE ON 4 ATTEMPTS WITH DIFFERENT FREQUENCIES.  HF2 XMITTER AND RECEIVER NORMAL OPS.  HF1 HAD FADING ON SFO ARINC BUT WAS SOLID RECEIVING WWV UNABLE TO VERIFY DISCREPANCY.  REMOVED AND REPLACED HF NR 1 RECEIVER IAW MM 23 11 21 AS PRECAUTION.  VERIFICATION FLIGHT SUCCESSFUL.
